# SDR SWAA2016040650639

- Difficulty date: April 1, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 33,221 hours, 16,368 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE Z FOLD LOOSE.  SECURED Z FOLD IAW MT.
